# SDR ASOA2016041914720

- Difficulty date: April 19, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 32,163 hours, 29,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY FLOOR LIGHT AND EXIT SIGN ARE INOPERATIVE.  R & R ELECTRICAL CONNECTOR IAW ESPM 20-11-00 20-17-10 ON WIRES LY6022 AND LY32A22.  R & R EMERGENCY LIGHTS BATTERY NR 2 PACK IAW AMM 33-51-04-400-801, 33-51-04-000-801, IPC 33-51-04, ITEM 17.  OPS TEST CHECKED GOOD.
